Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 5:00 PM ET (12:00 - 21:00 UTC). We apologize for the inconvenience.
By Topic

Comments on "Improved bounds for linear discrete-time systems with structured perturbations"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Eslami, M. ; Dept. of Electr. Eng. & Comput. Sci., Illinois Univ., Chicago, IL, USA

In this note we clarify a few issues that are not addressed in the above paper by X. Niu (ibid. vol.37, p.1170-3 (1992)) to expand the applications of its results.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 8 )